MathSciNet Relay Station
MathSciNet bibliographic data
MR973507 (89m:33003) 33A15 (05A30 33A65)
Ismail, Mourad E. H.; Stanton, Dennis On the Askey-Wilson and Rogers polynomials. Canad. J. Math. 40 (1988), no. 5, 1025–1045.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement